List of Publication by M. Shishikura

PAPERS

M. Shishikura, Surgery of complex analytic dynamical systems, Dynamical Systems and Nonlinear Oscillations, G. Ikegami Ed., World Scientific Advanced Series in Dynamical Systems, Vol. 1, World Scientific, 1986, p. 93-105.

_____, On the quasiconformal surgery of the rational functions, Ann. scient. Ec. Norm. Sup. (4) t.20 (1987), 1-29.

_____, Trees associated with the configuration of Herman rings, Ergod.Th. & Dynam. Sys. 9 (1989), 543-560.

_____, On complex dynamical systems on the Riemann sphere (in Japanese), Sugaku 41 (1989), p. 34-48.

_____, On the parabolic bifurcation of holomorphic maps, Proceedings of International Conference "Dynamical Systems and Related Topics", in Nagoya, 1990, Ed. K. Shiraiwa, World Scientific, 1991, p.478-486.

_____, On the Complex Dynamical Systems on the Riemann Sphere, Sugaku Expositions 6 (1993), p.165-184.

_____, The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, To Appear in Annales of Mathematics (accepted).

_____, The boundary of the Mandelbrot set has Hausdorff dimension two, in Complex Analytic Methods in Dynamical Systems, Asterisque 222 (1994), p.389-405.

_____, Topological, Geometric and Complex Analytic Properties of Julia sets, Proceedings of ICM 94 (Zurich), Birkhauser, 1995, p. 886-895.

_____, The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Ann. of Math. 147 (1998) p. 225-267.

M. Shishikura and Tan Lei, An alternative proof of Mane's theorem on non-expanding Julia sets, in "The Mandelbrot set, Theme and Variations", Ed. Tan Lei, London Math. Soc. Lect. Note Ser. 274, Cambridge Univ. Press, 2000, p.265-279.

M. Shishikura, On a theorem of M. Rees for the matings of polynomials, in "The Mandelbrot set, Theme and Variations", Ed. Tan Lei, London Math. Soc. Lect. Note Ser. 274, Cambridge Univ. Press, 2000, p.289-305.

_____, Bifurcation of parabolic fixed points, in "The Mandelbrot set, Theme and Variations", Ed. Tan Lei, London Math. Soc. Lect. Note Ser. 274, Cambridge Univ. Press, 2000, p.325-363.

M. Shishikura and Tan Lei, A Family of Cubic Rational Maps and Matings of Cubic Polynomials, Experimental Mathematics, 9 (2000), p. 29-53.  

Shigenori Matsumoto and M. Shishikura, Minimal sets of certain annular homeomorphisms, Hiroshima Math. J., 32 (2002), p. 207-215.

M. Shishikura, A new tree associated with Herman rings. in proceedings of the conference "Complex dynamics and related fields," held in RIMS, Kyoto University, Surikaisekikenkyusho Kokyuroku, No. 1269 (2002) 75-92.

J.-Y. Briend, S. Cantat and M. Shishikura, Linearity of the exceptional set for maps of P_k(C), Math. Annalen, 330 (2004), 39 - 43.

M. Kisaka and M. Shishikura, On multipliy connected wandering domains of entire functions, in "Transcendental Dynamics and Complex Analysis" (Ed. by P. J. Rippon and G. M. Stallard), London Mathematical Scociety Lecture Nore Series 348, Cambridge Univ. Press, 348 (2008), pp. 217-250.

J. Hubbard, D. Schleicher and M. Shishikura, Exponential Thurston maps and limit of quadratic differentials, J. Amer. Math. Soc. 22 (2009), 77-117.

M. Shishikura, The connectivity of the Julia set and fixed points, in "Complex dynamics: families and friends" (Ed. by D. Schleicher), A. K. Peters, 2009, 257-276.

BOOKLET

M. Shishikura, On the bifurcation of parabolic fixed points of rational maps, lecture note for the 19th Brazilian Mathematical Colloquium 1993. IMPA.

AN APPENDIX IN A BOOK

Ahlfors, Lars V. Lectures on quasiconformal mappings. Second edition. With supplemental chapters by C. J. Earle, I. Kra, M. Shishikura and J. H. Hubbard. University Lecture Series, 38. American Mathematical Society, Providence, RI, 2006.

PREPRINTS

H. Inou and M. Shishikura, The renormalization for parabolic fixed points and their perturbation.

mitsu (AT) kusm (DOT) kyoto-u (DOT) ac (DOT) jp